Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 8987374, 7 pages
Research Article

Unbounded Solutions for Functional Problems on the Half-Line

1Centro de Investigação em Matemática e Aplicações (CIMA), Universidade de Évora, Rua Romão Ramalho 59, 7000-671 Évora, Portugal
2Departamento de Matemática, Escola de Ciências e Tecnologia, Universidade de Évora, 7000-671 Évora, Portugal

Received 24 November 2015; Accepted 30 December 2015

Academic Editor: Maoan Han

Copyright © 2016 Hugo Carrasco and Feliz Minhós. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugo Carrasco and Feliz Minhós, “Unbounded Solutions for Functional Problems on the Half-Line,” Abstract and Applied Analysis, vol. 2016, Article ID 8987374, 7 pages, 2016.